# SDR FDEA201011104297

- Difficulty date: November 10, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 22,179 hours, 11,915 cycles
- Engine: Ge CF680
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E AREA, 1EA RIB CRACKED POSITION UNDER NR5 SPOILER INBD SIDE.  FABRICATE NEW PART IAW DWG A-57240194.  REPLACE NEW PART IAW SRM 51-72-10 AND 51-40-21.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
